# SDR SWIA2020072951572

- Difficulty date: July 6, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT FLOOR SPLICE IS CORRODED AT FRAME 89 RBL 12.    REMOVED AND REPLACED THE FLOOR SPLICE, AND RESTORED SURFACE PROTECTION, IAW SRM.
